# SDR SWAA032193

- Difficulty date: October 4, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 35,440 hours, 31,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 10298
- Condition: Deployed
- Location: Aft Svc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, AFT SVC DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED AFT SVC DOOR EMERGENCY ECAV SLIDE PER MM.
